# SDR DALA2021011900344

- Difficulty date: January 15, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 75,603 hours, 9,874 cycles
- System (JASC): 5270 · Door Warning System
- Part: Fault Message
- Condition: Illuminated
- Location: Lt Aft Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ECAM MESSAGE/CAUTION DOOR L AFT CABIN ANNUNCIATED AT FL 410 PRESSURE NORMAL DIF 8.6.  PERFORMED ECAM + QRH TO LIGHTS OUT NO PRESSURE PROBLEMS.  CORRECTIVE ACTION: POST FLIGHT REPORT FAULTS PROX SENSOR (23MJ)/PROX SENSOR(25MJ)/PSCU(5MJ).  T/S REF A330 TSM 52-13-00-810-803-A.  FAULT CLEARED.  NO FAULT DETECTED DURING GND SCANNING AND PSCU TEST OK.
